# SDR DXTA202101034550

- Difficulty date: January 3, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9589
- Aircraft time: 5,918 hours, 2,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE ON THE INSIDE AND OUTSIDE DIFFICULT TO USE.  THE DOOR OPENS AND CLOSES NORMALLY.  FOUND ON POST-FLIGHT.  TROUBLESHOT MAIN ENTRY DOOR HANDLE ON INSIDE AND OUTSIDE DIFFICULT TO USE.  CLEANED MAIN SEAL AND LUBED PAX DOOR, IAW GL5000VFD AMM CH 12-22-00.  PERFORMED A SATISFACTORY OPERATIONS TEST OF PASSENGER DOOR, IAW GL500VFD AMM CH 52-11-01 INSIDE AND OUTSIDE DOOR HANDLES ARE NO LONGER DIFFICULT TO USE.
